MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 4 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 4 CEM; KNEE FEMORAL
Model Number 1504-40-104
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Limited Mobility Of The Implanted Joint (2671); Not Applicable (3189)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon over reamed 1mm for the femoral stem, and broached and trialed appropriately.The real femoral construct sat proud and would not fully seat.It sat proud 3mm.Due to this, the patient has a gap misbalance, and will not fully extend.The pressfit for this construct is too much.Unless the surgeon plans to break femurs to seat fully, it is very difficult if not impossible to seat fully like the trial construct sat.A surgical delay of 20 seconds was noted.Doe: (b)(6) 2020.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
ATTUNE CRS FEMORAL LT SZ 4 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10176537
Report Number1818910-2020-14195
Device Sequence Number19725990
Product Code JWH
UDI-Device Identifier10603295042174
UDI-Public10603295042174
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-40-104
Device Catalogue Number150440104
Device Lot NumberJ2058G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE POS FEM AUG SZ 4 4MM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM12X60MM; UNK ATTUNE FEMORAL; UNK ATTUNE KNEE PATELLA; UNK ATTUNE KNEE TIBIAL TRAY; UNKNOWN KNEE TIBIAL INSERT; ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE POS FEM AUG SZ 4 4MM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM12X60MM; UNK ATTUNE FEMORAL; UNK ATTUNE KNEE PATELLA; UNK ATTUNE KNEE TIBIAL TRAY; UNKNOWN KNEE TIBIAL INSERT
Patient Age49 YR